Swollen eye after hyaluronic acid injection? (Photo)
Doctor Answers 3
Filler under the eye
Hi and Thanks for your question. It might be due to injecting very superficially.but the good things about
HA fillers is that they can be disolved by Hyaloronidase. It is very simple and your provider can help you with that.
If more hyaluronic acid filler is added to one side, it can be dissolved to make the sides even and to reduce the swelling. This is done by injecting hyaluronidase where the filler was previously injected. It is a simple procedure.
Tear trough filler
Hyaluronic acid fillers can be dissolved using an injection of hyaluronidase, an enzyme that breaks down hyaluronic acid. If you are unhappy with the way your eye looks, see your provider or seek a provider experienced in the use of hyaluronidase for removal of hyaluronic acid filler.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.